Record details

Title
    Solution of large nonlinear systems in elastoplastic incremental analysis
Author
    Blaheta, Radim
    Kohut, Roman
Language
    anglicky
Publication type
    článek v odborném periodiku
Source title - serial
    Journal of Computational and Applied Mathematics
Vol./nr.
    Roč. 63, -
Pages
    s. 255-264
Year
    1995
Notes
    Projekt: GA201/94/1861, GA ČR
Keyword
    Analysis
    Elastoplastic
    Incremental
    Large
    Nonlinear
    Solution
    Systems
Contributor
    AV ČR Brno, Ústav geoniky
Contributor code
    AV ČR, ÚG
Source format
    U
Import date
    8. 8. 2012